she is on a higher dose now of Concerta than she was with the Daytrana patch and she still is having problems controlling her ADHD symptoms. Why are the medications so different and what should we do?
How long has she been on the concerta? My son takes adderall and when he had first started it took i would say a week for him to get the regression and moodiness out he was crying about any little thing and i thought this medication is making him worse. I was about to just discontinue it until i read that he will have these symptoms for the first week or two then he will adjust to the medication to where he will be just fine. If this is not the case for your daughter and she has been on it for a while try switching to adderall,vyvanse(newest adhd med),or ridlan. My son however has been taking the adderall for almost a year now and he does great in school and home and im the proudest mommy on the block not that i wasnt before but im even more so now than ever. Hope this helped some michelle:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 10 Jul 2013 • 1 answer
My son is 14, taking concerta 72mg ,eeg has shown a lazy brain on left side,can concerta cause this?
Posted 8 Oct 2013 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 26 Apr 2016 • 1 answer